×

zbMATH — the first resource for mathematics

Une méthode d’approximation de la solution des équations de Navier-Stokes. (French) Zbl 0181.18903

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] CEA (J.) . - Approximation variationnelle des problèmes aux limites , Ann, Inst. Fourier, Grenoble, t. 14, 1964 , fasc. 2, p. 345-444 (Thèse Sc. math., Paris. 1964 ). Numdam | MR 30 #5037 | Zbl 0127.08003 · Zbl 0127.08003 · doi:10.5802/aif.181 · numdam:AIF_1964__14_2_345_0 · eudml:73844
[2] FROMM (J. E.) . - A method for computing nonsteady incompressible viscous fluid flows , Report La 2910, Los Alamos scientific Laboratory of the University of California. - Los Alamos (N. M.), 1963 .
[3] HARLOW (F. H.) . - The Mac method , Report La 3425, Los Alamos scientific Laboratory of the University of California. - Los Alamos (N. M.), 1965 .
[4] HOPF (E.) . - Ueber die Anfangswertaufgabe für die hydrodynamischen Grundgleichungen , Math. Nachr., t. 4, 1950 - 1951 , p. 213-231. MR 14,327b | Zbl 0042.10604 · Zbl 0042.10604 · doi:10.1002/mana.3210040121
[5] JANENKO (N. M.) . - Méthode des pas fractionnaires pour la résolution numérique des problèmes de la physique mathématique [en russe]. - Novosibirsk, 1966 .
[6] KRŽIVICKI (A.) et LADYŽENSKAJA (O. A.) . - Méthode des mailles pour les équations de Navier-Stokes [en russe] , Doklady Akad. Nauk S. S. S. R., t. 167, 1966 , p. 309-311. Zbl 0148.21704 · Zbl 0148.21704
[7] LERAY (J.) . - Études de diverses équations intégrales non linéaires et de quelques problèmes que pose l’hydrodynamique , J. Math. pures et appl., 9e série, t. 12, 1933 , p. 1-82. Article | Zbl 0006.16702 | JFM 59.0402.01 · Zbl 0006.16702 · eudml:235182
[8] LERAY (J.) . - Essai sur les mouvements plans d’un liquide visqueux que limitent des parois , J. Math. pures et appl., 9e série, t. 13, 1934 , p. 331-418. Article | JFM 60.0727.01 · JFM 60.0727.01 · minidml.mathdoc.fr
[9] LIONS (J.-L.) . - Quelques résultats d’existence dans des équations aux dérivées partielles non linéaires , Bull. Soc. math. France, t. 87, 1959 , p. 245-273. Numdam | Zbl 0147.07902 · Zbl 0147.07902 · numdam:BSMF_1959__87__245_0 · eudml:86957
[10] LIONS (J.-L.) . - Équations différentielles, opérationnelles et problèmes aux limites . - Berlin, Göttingen, Heidelberg, Springer-Verlag, 1961 (Die Grundlehren der mathematischen Wissenschaften, 111). Zbl 0098.31101 · Zbl 0098.31101
[11] LIONS (J.-L.) . - Quelques remarques sur les équations différentielles opérationnelles du 1er ordre , Rend. Semin. math. Padova, t. 33, 1963 , p. 213-225. Numdam | Zbl 0117.10201 · Zbl 0117.10201 · numdam:RSMUP_1963__33__213_0 · eudml:107099
[12] LIONS (J.-L.) . - Une construction d’espaces d’interpolation , C. R. Acad. Sc., t. 251, 1960 , p. 1853-1855. Zbl 0118.10702 · Zbl 0118.10702
[13] LIONS (J.-L.) et PRODI (G.) . - Un théorème d’existence et unicité dans les équations de Navier-Stokes en dimension 2 , C. R. Acad. Sc., t. 242, 1959 , p. 3519-3521. MR 21 #7676 | Zbl 0091.42105 · Zbl 0091.42105
[14] RAVIART (P. A.) . - Sur l’approximation de certaines équations d’évolution linéaires et non linéaires , J. Math. pures et appl., 9e série, t. 46, 1967 , p. 11-107 (Thèse Sc. math., Paris). MR 38 #3636a | Zbl 0198.49901 · Zbl 0198.49901
[15] SCHWARTZ (L.) . - Théorie des distributions à valeurs vectorielles , Ann. Inst. Fourier, Grenoble, t. 7, 1957 , p. 1-139 et t. 8, 1958 , p. 1-209. Numdam | MR 21 #6534 | Zbl 0089.09601 · Zbl 0089.09601 · doi:10.5802/aif.68 · numdam:AIF_1957__7__1_0 · eudml:73734
[16] TEMAM (R.) . - Sur l’approximation des solutions des équations de Navier-Stokes , C. R. Acad. Sc., t. 262, série A, 1966 , p. 219-221. MR 35 #1941 | Zbl 0173.11902 · Zbl 0173.11902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.